Ibuleve Gel Maximum Strength
is a topical treatment which contains Ibuprofen 10% w/w. It works by directly targeting the affected area; the Ibuprofen helps reduce swelling and inflammation. This is the strongest Ibuprofen gel you can buy over the counter.
Ibuleve Maximum Strength Gel
has been specially formulated to penetrate the skin and offer relief from:
Directions for Use:
Suitable for adults and children over 12 years old.
- Rheumatic and Muscular pain.
- Sprains and strains.
- Aches and pains.
- Sports injuries.
Please carefully read enclosed leaflet before use.
Squeeze out 2cm-5cm of the gel over the affected area, enough to thinly cover the area. Massage gently until completely absorbed. Wash hands after use, unless treating them.
You can apply up to 3 times a day, leaving at least 4 hours between applications.
This treatment can be continued for up to 7 days. If condition persists or worsens consult your doctor.
Do not use:
Do not use unless advised by your doctor if any of the following apply to you:
- if you are allergic or sensitive to ibuprofen or any other of the listed ingredients.
- if you suffer from asthma, rhinitis (runny nose from allergies), urticaria (hives) AND have ever had an adverse reaction to aspirin, ibuprofen or any other NSAIDs.
- if you are pregnant or breastfeeding.
- on broken, damaged, infected or diseased skin.
- if you have recent onset of severe joint pain not related an injury or overuse.
- if you have any other symptoms, such as feeling ill or have a temperature, that accompany the pain.
- if you have a stomach ulcer (peptic or gastric ulcer).
- if you have ever had kidney problems.
- if you have ever had asthma.
- Only use as directed unless otherwise advised by your by doctor.
- Not suitable for children under 12 years old.
- Do not smoke or go near flames while using this product.
- Fire hazard- fabrics that come in contact with this gel become more flammable.
- Wash fabrics that come in contact well to help reduce product build-up.
- Only to be used on skin.
- Do not use under a protective waterproof dressing.
- Do not use more than the recommended dose.
- Keep away from eyes, nose, and mouth. If contact is made rinse clean with water. If irritation persists contact your doctor or pharmacist.
- Consult your doctor or pharmacist before use if you are taking blood pressure medication, anticoagulants, oral aspirin or other NSAIDs, or any other medications obtained without prescription.
- If any advised reactions occur discontinue use and contact your doctor.Do not store above 25°C.
- Keep out of sight and reach of children.
Ibuprofen 10.0% w/w, Industrial Methylated Spirit, Carbomers, Diethylamine, Purified Water.